# SDR SWAA102248

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 52,938 hours, 44,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 355.5, BL 0.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
